Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Lower abdominal pain. Ultrasound shows thick endometrium, fluid in cavity. Tubal ligation done. History of dysmenorrhoea. Cause of concern?

Hi, I am 40 years old a single mom of 3 children. I often have dysmenorrhoea since I was 16, I have regular period but I had tubal ligation when I had my last child almost 10 years ago. Recently I feel pain in my lower abdomen that goes on and off the entire month and it is more painful than when I am having my period. I had u/s abdomen/ pelvis combine and the result showed fluid in endometrial cavity with 17.5 thickness. I was asked to repeat the u/s after 11/2 month. I am worried, is this serious?
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello. Welcome to hcm
I want you to understand what is happening with you. Normally when women menstruate,they shed blood and their thickness of endometrium remains thin,so only mild pain. But for you,due to many causes,there is lot of blood(products of menstruation) and your uterus tries hard to expel. while doing so,it enlarges. It can be normal too but should be evaluated properly. If the thickness remains same in next cycle,you should be evaluated with biopsy so as to rule out malignancy(not common in your age group) but still we need to be vigilant. Hope your doubts got cleared.
All the best
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor